Open Access
Translator Disclaimer
October 2004 Ballistic random walks in random environment at low disorder
Christophe Sabot
Ann. Probab. 32(4): 2996-3023 (October 2004). DOI: 10.1214/009117904000000739


We consider random walks in a random environment of the type p0+γξz, where p0 denotes the transition probabilities of a stationary random walk on ℤd, to nearest neighbors, and ξz is an i.i.d. random perturbation. We give an explicit expansion, for small γ, of the asymptotic speed of the random walk under the annealed law, up to order 2. As an application, we construct, in dimension d≥2, a walk which goes faster than the stationary walk under the mean environment.


Download Citation

Christophe Sabot. "Ballistic random walks in random environment at low disorder." Ann. Probab. 32 (4) 2996 - 3023, October 2004.


Published: October 2004
First available in Project Euclid: 8 February 2005

zbMATH: 1063.60149
MathSciNet: MR2094437
Digital Object Identifier: 10.1214/009117904000000739

Primary: 60K37
Secondary: 82B44 , 82D30

Keywords: Green functions , Random media , Random walks , random walks in random environment

Rights: Copyright © 2004 Institute of Mathematical Statistics


Vol.32 • No. 4 • October 2004
Back to Top